# SDR SWAA2020091713529

- Difficulty date: September 2, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 20,886 hours, 9,182 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231FF, UPPER SURFACE HAS FIBERS PULLED THE WHOLE LENGTH OF THE BOARD APPROX 3 INCHES FROM INBOARD SIDE.  REPAIRED AREA OF PULLED FIBERS ON UPPER SURFACE OF FLOORBOARD 231FF, IAW 737-800 SRM 53-00-50-2R-1 REPAIR 1 REV 70 AND SRM 53-00-50-2R-0 REPAIR GENERAL REV 70.  TAP TEST GOOD.
